Title: Identification conditions in simultaneous systems of cointegrating equations of higher order
Authors: MOSCONI ROCCOPARUOLO PAOLO
Citation: JOURNAL OF ECONOMETRICS vol. 198 no. 2 p. 271-276
Publisher: ELSEVIER SCIENCE SA
Publication Year: 2016
JRC N°: JRC88714
ISSN: 0304-4076
URI: http://www.sciencedirect.com/science/article/pii/S0304407617300222?via%3Dihub
http://publications.jrc.ec.europa.eu/repository/handle/JRC88714
DOI: 10.1016/j.jeconom.2017.01.007
Type: Articles in periodicals and books
Abstract: This paper discusses identification of systems of simultaneous cointegrating equations with integrated variables of order two or higher, under constraints on the cointegration parameters. Rank and order conditions for identification are provided for general linear constraints, covering both cross-equation and equation-by-equation restrictions.
JRC Directorate:Joint Research Centre Corporate Activities

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.